# SDR MASA2010082600921

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 8,990 hours, 6,455 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: APR062155
- Condition: Inoperative
- Location: Mlg
- Part time: 9,010 hours, 6,473 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  1 BRAKE TEMP INDICATES 0.  MX PLACED ON MEL INITIALLY THEN DURING RON MX THAT EVENING IN IAD.  REMOVED AND REPLACED NR 1 WHEEL SPEED TRANSDUCER, OPS GOOD.  THIS IS THE SAME TRANSDUCER THAT CLEARED MASA2010082600923.
